Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What can be the reason that the erection doesn't stand even after using Viagra ?

suffreing from sighrapatan even viagra donot work plz suggest me some medicine .i m masturbating 9 yrs a since 99 i m suffering from sighrapatan even viagra donot work i have tried (viagra) for 2 times. i m masturbating since 9 yrs. so plz suggest me some medicine. raj mehta, 22 yrs, male
Asked On : Sat, 13 Aug 2011
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Cardiologist 's  Response
hi well come to yoyr problem is that of premature ejeculation. Viagra is never used
foour that.It is used for erectile dysfuntion where there is difficulty in erection or sustaining it. For your problem yay
ou have to be little patient keeping little low excitation
and if possible learn strting and interpting practice that will helpyou. In need you may
consult psychitris Thank
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions